# SDR ASAA2023090845013

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,842 hours, 17,486 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Malfunctioned
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L/H IGNITER FAILED TO START #1 ENG. GROUNDED - YES. (RESOLVED ON W/O: 1968767 TASKCARD: N/R-00001 ) REMOVED AND REPLACED L/H IGNITER ON ENG #1. AUDIBLE TEST PASSED. STILL REQ ENG #1 START W/ IGN L SELECTED. REF FIM TASK 74-21 TASK 806. SMD 55248 09/12/2023.#1 ENG RAN W/ LH IGNITER. OPS CK GOOD. SEAMC LANCE NOTIFIED. THIS CLEARS MEL 74-1C. ALL PLACARDS REMOVED.
